MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM CURVED SCISSORS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM CURVED SCISSORS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 5DCS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 1/15/2026.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Additional information was requested and the following was obtained: 1.Is the current patient status known? no patient consequences.2.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? no.3.How was the surgery accomplished? opened a new device.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported during an unk procedure, that device wouldn't heat up.No patient consequence has been reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/3/3026.Attached related report mw5182233.

Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24085782
Report Number3005075853-2026-00533
Device Sequence Number13207480
Product Code GEI
UDI-Device Identifier10705036000785
UDI-Public(01)10705036000785(17)300531(10)617D93
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K984240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5DCS
Device Lot Number617D93
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown